Volume 22,Issue 3,2002 Table of Contents

   
Other Issues:  
  

目录

Lp-Bounds for a Marcinkiewicz Integral on Product Domains
  YING Yi-ming and JIN Yong-yang
  2002,22(3):317-324 [Abstract(1032)]  [View PDF]
  
Retakh's Conditions (M0) and Weakly (Sequentially) Compact Regularity
  QIU Jing-hui
  2002,22(3):325-331 [Abstract(1257)]  [View PDF]
  
Boundedness of the Equiconvergent Operators on the Sphere
  ZHA NG Xi-rong and DAI Feng
  2002,22(3):332-336 [Abstract(976)]  [View PDF]
  
Periodic Boundary Value Problems for Second Order Integro-Differential Equations in Banach Spaces
  HONG Shi-huang
  2002,22(3):337-344 [Abstract(837)]  [View PDF]
  
Limit Theorems of a Class of Super-Uniformly Elliptic Diffusions
  TANG Jia-shan
  2002,22(3):345-350 [Abstract(1140)]  [View PDF]
  
A Global Existence Theorem for Semilinear Wave Equations in Five Space Dimension
  JIAO Heng-li and ZHOU Zheng-fang
  2002,22(3):351-367 [Abstract(1070)]  [View PDF]
  
On Lins, A., W. de Melo and Pugh C.C.'s Conjecture (Part Ⅱ)
  CHEN Yong and CHEN Xiu-dong
  2002,22(3):368-370 [Abstract(1315)]  [View PDF]
  
Derivations on Semiprime Rings
  ZHANG Shu-hua and NIU Feng-wen
  2002,22(3):371-374 [Abstract(1077)]  [View PDF]
  
Some Equivalent Conditions for Block Independence of Reflexive Inner Inverse of Block Matrix
  WANG Yi-ju
  2002,22(3):375-379 [Abstract(869)]  [View PDF]
  
Indecomposable Decomposations of R-Quasi-continuous Modules
  FAN Yuan
  2002,22(3):380-382 [Abstract(938)]  [View PDF]
  
On the Panfactorical Property of Cayley Graphs
  MAO Lin-fan
  2002,22(3):383-390 [Abstract(907)]  [View PDF]
  
Completely Positive Realizations of a Cycle
  XU Chang-qing
  2002,22(3):391-395 [Abstract(845)]  [View PDF]
  
Minimum Coverings of Complete Directed Graphs with Odd Size Circuits
  LIANG Zhi-he
  2002,22(3):396-400 [Abstract(957)]  [View PDF]
  
The Ordinary Bailey Lemma and Riordan Chain
  ZHANG Qing-wei and MA Xin-rong
  2002,22(3):401-406 [Abstract(991)]  [View PDF]
  
Sensitivity Analysis in Vector Optimization under Benson Proper Efficiency
  SHENG Bao-huai and LIU San-yang
  2002,22(3):407-412 [Abstract(1049)]  [View PDF]
  
The Robust Stability for Interval-Polynomial
  JING Hai-ying,XIE Xu-kai and HAN Da-wei
  2002,22(3):413-417 [Abstract(1114)]  [View PDF]
  
Coapproximation in Linear Spaces
  NI Ren-xing
  2002,22(3):418-422 [Abstract(994)]  [View PDF]
  
The Invariants θp)(M3) of 3-manifold
  HAN You-fa
  2002,22(3):423-429 [Abstract(871)]  [View PDF]
  
Submanifolds with Parallel Mean Curvature Vector in a Manifold of Quasi Constant Curvature
  OUYANG Cheng
  2002,22(3):430-432 [Abstract(1017)]  [View PDF]
  
Unique Continuation at the Boundary of Elliptic Equation
  JIA Hou-yu and JIN Yong-yang
  2002,22(3):433-440 [Abstract(1308)]  [View PDF]
  
Boundedness of Solutions and Existence of Periodic Solutions of Nonlinear Differential Equations
  YAN Yue-xin and ZHOU Zheng-xin
  2002,22(3):441-446 [Abstract(847)]  [View PDF]
  
Ishikawa Iterative Approximations of Fixed Points and Solutions for Multivalued Φ- Strongly Accretive and Multivalued Φ- Strongly Pseudo-Contractive Mappings
  ZHANG Shi-sheng and GU Feng
  2002,22(3):447-454 [Abstract(1334)]  [View PDF]
  
Solvability and Iterative Construction of Solutions for a Class of K- Positive Definite Operator Equations in Uniformly Smooth Banach Spaces
  ZHOU Hai-yun
  2002,22(3):455-459 [Abstract(1355)]  [View PDF]
  
Tame Intersections, Transfers and π -Quotient Groups
  WANG Xiao-feng and QIU Yuan
  2002,22(3):460-464 [Abstract(974)]  [View PDF]
  
The Descriptions of Monoids by Condition (Pw)
  FENG De-cheng and ZHAO Hua
  2002,22(3):465-468 [Abstract(975)]  [View PDF]
  
Sum of products of Euler-Bernoulli-Genocchi Numbers
  LIU Guo-dong and LI Rong-xiang
  2002,22(3):469-475 [Abstract(1525)]  [View PDF]
  
Congruence Properties of Euler's Function φ(n)
  WANG Rui
  2002,22(3):476-480 [Abstract(887)]  [View PDF]
  
Approximation by a Class of Combinations of Multidimensional Gauss-Weierstrass Operators
  ZHAO De-jun and SONG Ru-ying
  2002,22(3):481-486 [Abstract(951)]  [View PDF]
  
On Extension of an Inequality of Measuring Addition
  ZHANG Han-fang
  2002,22(3):487-492 [Abstract(857)]  [View PDF]
  
The Non-standard Representations of Radon Spaces
  CHEN Dong-li
  2002,22(3):493-496 [Abstract(1014)]  [View PDF]
  
The Completeness of Medium Temporal Logic
  SHI Qing-sheng,ZHANG Dong-mo and ZHU Wu-jia
  2002,22(3):497-502 [Abstract(1225)]  [View PDF]
  
Symmetric Bi-derivation of Prime Rings
  WANG Yu
  2002,22(3):503-504 [Abstract(884)]  [View PDF]
  
Oscillation of Delay Differential Equation with Piecewise Constant Argument
  LI Xiao-ping
  2002,22(3):505-506 [Abstract(1543)]  [View PDF]